Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Suggest treatment for headache, throat and ear pain while on Mucinex

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2011
Answered : 1420 Questions
Question
I have headache,ear ache,neck ache, throat pain, and having belly pain. I took mucinex and asprine but its like it gets more painful. I went to the doctor they gave me amoxicillin (antibiotics) and ibuprofen. I started yesterday today I was trying to eat then I started vomiting what's wrong?
Sat, 2 Jun 2018 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Saddiq Ulabidin 2 hours later
Brief Answer:
Seems like acute upper respiratory tract infection

Detailed Answer:
Hi! Welcome to Healthcaremagic. Thanks for sharing your concerns with us. We will try to help you in best way possible. First of all it's sad to know what you had been going through lately.

Based on the history you have shared, it seems like you have been affected by acute upper respiratory tract infection and it may have been complicated by sinusitis and eustachian tube involvement that's why head and neck, and ear involvements are being experienced.

Since you have been started on amoxicillin it's better to wait for two days at least but if vomiting has started after starting antibiotics it may need to be stopped and swictched to any other one like azithromycin. Using motility agents like domperidone and antihistamines like cetrizine or loratidine can also.he helpful.

Meanwhile for analgesics I would recommend to swicth to acetaminophen rather than Ibuprofen as it can be gentle on stomach and if vomiting is because of stomach irritation it will settle. Take liquids and saline water gargles alongwith steam inhalations and avoid cold exposure. If symptoms persist get Xray PNS and Xray chest.

Wishing you a speedy recovery. Hope this has answered your query. If you have any more questions please feel free to ask. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor